# SDR CA110822009

- Difficulty date: August 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400179402
- Condition: Shorted
- Location: Galley
- Part time: 503 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE, THE F/A RECEIVED A LIGHT ELECTRICAL SHOCK WHEN ATTEMPTING TO TURN THE LT COFFEEMAKER ON.  CREW REPORTED THAT THE ON/OFF SWITCH WAS COVERED WITH STEAM.  THE LT COFFEEMAKER HAS BEEN DEFERRED IAW MEL 25-20-01 CATEGORY AND THE ACFT RETURNED INTO SERVICE.
